# SDR USAA070037

- Difficulty date: January 11, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: 65 US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 21,365 hours, 21,365 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR UPPER STRUT TORQUE LINK LUGS HAS CORROSION.  INSTALLED OVERSIZED BUSHINGS, REAMED HOLES & REMOVED CORROSION PER TYP REPAIR 32-20-01, DEFECT SIZE:  .125 INCH.
